# SDR DXTA2025010601819

- Difficulty date: January 3, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N693QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605657
- Aircraft time: 15,365 hours, 11,597 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Counterbalance
- Condition: Out Of Rig
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: MAIN CABIN DOOR COUNTER BALANCE  OUT OF RIG,( TENSION TOO HIGH.) DOOR SLAMS SHUT. CORRECTIVE ACTION: ADJUSTED COUNTER BALANCE TENSION. OPS CHECK GOOD. IAW CE-560XL AMM 52-10-03
